7 146

Cited 0 times in

항결핵제에 의한 간기능장애의 임상경과

Other Titles
 A Clinical Study on the Hepatotoxicity of Antituberculous Drugs 
Authors
 김영준 
Issue Date
1989
Description
의학과/석사
Abstract

[영문] [한글] 일반적으로 많은 약물들이 간기능장애를 일으키고 항결핵제 역시 정도의 차이는 있으나 대부분 간기능장애를 일으킬 수 있다. 간기능장에의 발성빈도와 정도는 대상환자의 특성 과 더불어 약제의 수와 종류, 용량 및 투여방법등 여러요인에 의해 좌우된다. 우리나라에서 결핵의 유병율이 줄었다고는 하나 아직도 객담도말에서 결핵균 양성으로 나오는 경우가 전체 인구의 0.4%이며, 흉부 X-선검사에서 결핵병소가 있는 경우가 2.2%에 달하고 이들 대부분의 환자는 isoniazid, rifampin을 포함하여 pyrazinamide, ethambuto l, 1321등의 약제로 치료받고 있다. 그러므로 이들 약제에 의한 간기능장애에 대한 평가 가 필요하고 또한 치료에 임하는 임상의사로서 일단 약제에 의한 간기능장애가 생긴다 하 더라도 임상경과에 따른 재 투여와 지속적인 치료에 미치는 영향을 규명할 필요가 있다. 따라서 연구자는 1984년 1월부터 1988년 12월까지 연세대학교 의과대학 세브란스병원에서 결핵으로 진단되어 isoniazid와 rifampin을 포함한 항결핵제로 치료받았던 환자중에서 간기능장애를 나타낸 환자를 대상으로 간기능장애의 발생 양상과 정도 및 지속시기, 시간 의 경과에 따른 회복 양상과 아울러 재투여의 가능여부등을 알아보고자 본 연구를 실시하 여 다음과 갈은 결과를 얻었다. 1. 대상환자 652명중 간기능장애의 검사소견을 보인 환자는 86명으로 13.2%이었고, 남 녀비는 1:1.1, 평균 연령은 35.7세이었다. 2. 간기능장애가 발견되기까지의 투약기간은 5일에서 30주로 다양하였으며 평균 4.4주 이었고, 2주이내에 발견된 예가 44예(51.2%), 4주이내에 발견된 예가 67예(77.9%) 이었다 . 3. 간기능장애의 양상은 혈청 bilirubin치가 증가하지 않고 혈청 transaminase치만 증 가한 비황달군이 57예(66.3%)이었고, 혈청 bilirubin치가 함께 증가한 황달군이 29예(33. 7%)이었으며, 혈청 transaminase치가 200lU/L이하이었던 예가 54예(66.7%) 이었다. 4. 간기능장애가 나타난후 약제의 계속 사용여부에 상관없이 69예(80.2%)에서 4주이내 에 간기능이 정상화되었고, 8주이상 간기능의 이상이 지속된 예도 3예(3.5%) 있었다. 5. Isoniazid는 재투여한 63예중 56예(88.9%)에서, rifampin은 52예중 47예(90.4%)에서 간기능장애가 없었고, 두 약제 모두 재투여한 49예중 43예(87.8%)에서 간기능의 이상이 나타나지 않아서 재투여에 문제가 없었다. 6. 황달군과 비황달군 사이에서 연령, 성별, 약제투여의 과거력, 투약기간, 재투여에 대한 반응등은 차이가 없었으며, 간기능이 정상화되는데 걸리는 시간및 혈청 transaminas e치는 황달군이 유의하게 증가하였다. 7. 혈청 bilirubin치의 증가를 포함한 간기능장애의 정도와 간기능이 정상화되는데 걸 리는 시간이 간기능장애가 나타난 후 약제를 중지했던 군에서 약제를 게속 사용한 군보다 의미있게 길었다. 이상의 결과로 isoniazid와 rifampin 병합투여에 의한 간기능장애는 비교적 초기에 나 타나므로 투약 후 1-2개월 동안 주의깊게 관찰해야하며, 그 이후에도 드물지만 간기능강 애의 발생 가능성이 있음을 유념해야한다. 그러나 간기능장애가 나타나더라도 대부분 정 상화되며 재투여시에 높은 성공률을 보이므로 비교적 안심하고 계속 사용할 수 있을 것으 로 생각된다. A clinical study on the hepatotoxicity of antituberculous drugs. Young Joon Kim Department of Medical Science The Graduate School Yonsei University (Directed by Professor Sung Kyu Kim, M.D.) All antituberculous drugs, with the possible exception of streptomycin, may cause a transient rise in the serum level of the liver enzyme, but the risk is higher with some drubs than with others. It is now important to reassess the clinical features of the hepatotoxic side effects which occurred during the administration of antituberculous agents containing isoniazid and rifampin, widely used as first-line chemotherapy in Korea. So the author studied the hepatotoxicity of antituberculous agents centaining isoniazid and rifampin on the 652 patients who had been treated by the Severance hospital during a 5 year period, between January, 1984 and December, 1988. The results were obtained as follows; 1) Hepatotoxicity was observed in 86 cases (13.2%) among 652 cases. The male to female ratio was 1:1.1, the mean age was 35.7. 2) Abnormal liver function tests emerged between the fifth day and the thirtieth week, with a mean duration of 4.4 weeks. In the first month there were a noted 67 cases (77.9%). 3) Abnormal liver function tests with an elevation of transaminase alone, and transaminase and bilirubin, were evident in 57 cases (66.3%), 29 cases (33.7%) respectively. The maximum level of transaminase in 54 cases(66.7%) was less than 200lU/L. 4) The abnormal liver function tests remained in the period of less than 4 weeks, in 69 cases(80.2%). 5) Re-administration of isoniazid and rifampin were successful in 88.9%, and 90.4% of the patients respectively. 6) No differences between an icteric or an anicteric group were noted in sex, age, past history of drug use, duration of treatment, or the response to the re-administration of the drugs. However the peak level of transaminase and the duration of abnormal liver function tests in the icteric group were much greater in comparison with the anicteric group. 7) The peak level and duration of abnormal liver function tests in the discontinued medication group were greater in comparision with the continued medication group. As a result, hepatotoxicity of antituberculous agents containing isoniazid and rifampin emerges mostly in an early period of treatment, and careful observation is required in this period. It is considered that these agents can be used with safety, because hepatotoxicity was spontaneously recovered, and re-administration was successful in most cases.
Full Text
https://ymlib.yonsei.ac.kr/catalog/search/book-detail/?cid=CAT000000046004
Files in This Item:
제한공개 원문입니다.
Appears in Collections:
1. College of Medicine (의과대학) > Others (기타) > 2. Thesis
URI
https://ir.ymlib.yonsei.ac.kr/handle/22282913/135192
사서에게 알리기
  feedback

qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Browse